# SDR IPXA2020012451294

- Difficulty date: January 18, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shackle
- Part number: A5461004200200
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCORROSION ON OUTBRD, ONTBRD SIDE OF #1 ENG PYLONREPLACED SHACKLE, O/B PART #4561004200200 S/N UP61336 IAW SRM 51-72-10
